Topological spaces as spaces of R-places

Ido Efrat, Katarzyna Osiak

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove that the class of topological spaces which are realizable as spaces of R-places of fields is closed under finite disjoint unions, closed subsets, and direct products with Boolean spaces.

Original languageEnglish
Pages (from-to)839-846
Number of pages8
JournalJournal of Pure and Applied Algebra
Issue number5
StatePublished - 1 May 2011

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Topological spaces as spaces of R-places'. Together they form a unique fingerprint.

Cite this